Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Relativity of the spectrum and discrete groups on hyperbolic spaces
HTML articles powered by AMS MathViewer

by N. Mandouvalos PDF
Trans. Amer. Math. Soc. 350 (1998), 559-569 Request permission

Abstract:

We give a simple proof of the analytic continuation of the resolvent kernel for a convex cocompact Kleinian group.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 11F72
  • Retrieve articles in all journals with MSC (1991): 11F72
Additional Information
  • N. Mandouvalos
  • Affiliation: Department of Mathematics, Aristotle University of Thessaloniki, 54006 Thessaloniki, Greece
  • Received by editor(s): August 1, 1995
  • Received by editor(s) in revised form: December 28, 1995
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 559-569
  • MSC (1991): Primary 11F72
  • DOI: https://doi.org/10.1090/S0002-9947-98-01803-0
  • MathSciNet review: 1389787